This is a preview and has not been published. View submission

Assessing Performance of the Generalized Exponential Model in the Presence of the Interval Censored Data with Covariate

Authors

  • Nada Alharbi UPM
  • Jayanthi A.
  • Haizum A.
  • Wendy Ling

Abstract

This study aims to extend the generalized exponential model (GEM) to include covariates in the presence of interval-censored data. The maximum likelihood estimator (MLE) was obtained for the parameter of the model formulated. Afterward, a thorough simulation study was carried out to evaluate the estimator's performance based on the values of bias, standard error (SE), and root mean square error (RMSE). The result indicated that the (SE) and (RMSE) decrease with the increase in sample sizes and decrease in censoring proportions. Finally, the performance of the Wald confidence interval estimation technique for the GE model with interval-censored data covariate was assessed by a coverage probability study at several censoring proportions and different sample sizes.

Downloads

How to Cite

Alharbi, N., A., J., A., H., & Ling, W. Assessing Performance of the Generalized Exponential Model in the Presence of the Interval Censored Data with Covariate. Austrian Journal of Statistics, 51(1), 52–69. Retrieved from https://ajs.or.at/index.php/ajs/article/view/1192